Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Ammenhorrea, chronic diarrhea, petechiae on legs, stomach pain. Can the health issues be related to diet?

Hi, I am an 18 year old female. Over the past few months I have had ammenhorrea as well as chronic diarrhea . I have also noticed what I can assume to be petechiae on my legs. This has been present for a while (months to years) but it is not very severe. Recently, I have become lethargic and every couple days I will be hit by sudden, severe, and stabbing stomach pain. The pain subsides after a couple of hours and goes away when I rest and lie down, antacids have not been very effective. The cause is unknown to me. I m not sure if this is related but I have also found it too easy to lose weight. I do exercise regularly and try my best to eat healthy but it is in no way a disorder or restrictive/compulsive dieting . I find that I usually don t have a very big appetite and so I have begun eating lots of calorie dense foods (like peanut butter) to keep my calorie intake up. Could my health issues be related? If so, what would possible causes be?
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
yes,you are needed physician and gastroentrologist help,you might be having colitis,which can cause by chronic diseases,just like chrons,ulceritive, intetinal tuberclosis and many others .so i advise you to thorough medical checkup by physician,and gastrologist.
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor